Advertisement

manuscripta mathematica

, Volume 113, Issue 3, pp 397–401 | Cite as

Erratum to ‘‘Some remarks on Legendrian rectifiable currents’‘

  • Joseph H.G. FuEmail author
Article

Keywords

Rectifiable Current 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alberti, G.: A Lusin-type theorem for gradients. J. Funct. Anal. 100, 110–118 (1991)zbMATHGoogle Scholar
  2. 2.
    Alberti, G.: On the structure of singular sets of convex functions. Calc. Var. 2, 17–27 (1994)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Anzellotti, G., Serapioni, R.: C k-rectifiable sets. J. Reine Angew. Math. 8, 195–201 (1994)Google Scholar
  4. 4.
    Delladio, S.: The projection of a rectifiable Legendrian set is C 2-rectifiable: a simplified proof. Proc. Royal Soc. Edinburgh 133, 85–96 (2003)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Federer, H.: Geometric measure theory. Springer New York, 1969Google Scholar
  6. 6.
    Fu, J.H.G.: Some remarks on Legendrian rectifiable currents. Manuscripta Math. 97, 175–187 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Colesanti, A., Hug, D.: Hessian measures of semi-convex functions and applications to support measures of convex bodies. Manuscripta Math. 101, 209–238 (2000)CrossRefMathSciNetzbMATHGoogle Scholar
  8. 8.
    Morgan, F.: Geometric measure theory: a beginner’s guide, 2nd ed. Academic Press, New York, 1995Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of GeoagiaUSA

Personalised recommendations